A note on Gauss-Hermite quadrature.pdf
- wgvi个人认证 |
- 2015-10-02 发布|
- 674.38 KB|
A Note on Gauss-Hermite Quadrature
Author(s): Qing Liu and Donald A. Pierce
Source: Biometrika, Vol. 81, No. 3 (Aug., 1994), pp. 624-629
Published by: Biometrika Trust
Stable URL: http://www.jstor.org/stable/2337136 .
Accessed: 23/12/2013 02:46
Your use of the JSTOR archive indicates your acceptance of the Terms & Conditions of Use, available at .
JSTOR is a not-for-profit service that helps scholars, researchers, and students discover, use, and build upon a wide range of
content in a trusted digital archive. We use information technology and tools to increase productivity and facilitate new formsof scholarship. For more information about JSTOR, please contact email@example.com. . Biometrika Trust is collaborat